Day and night nurse is used For the symptomatic relief of colds, chills and influenza during the day and night.
The day capsules contain Paracetamol 500mg, Pseudoephedrine hydrochloride 30MG, and Pholcodine and are non-drowsy and the night capsules contain Paracetamol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan Hydro bromide 7.5mg, and are drowsy.
Dosage is 1-2 capsules every six hours, a maximum of 6 day capsules and 2 night time capsules.
Should not be used with other paracetamol-containing products; decongestants antihistamine containing products (including those used on the skin) or cough and cold medicines.
Consult your doctor before use in pregnancy or when breastfeeding.
Reviews
There are no reviews yet.